# SDR CA120507011

- Difficulty date: May 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1247
- Engine: Pwa PT6A67B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT, A LOSS OF ENGINE TORQUE OCCURRED.  PILOT ELECTED TO SHUT ENGINE DOWN AND ATTEMPT A RE-START WHICH WAS UNSUCCESSFUL.  A DEAD STICK LANDING WAS THEN MADE IN AN OPEN FIELD APPROXIMATELY 14NM FROM THE NEAREST AIRPORT.  THERE WERE NO INJURIES AND NO DAMAGE IS REPORTED ON THE ACFT.  ASSISTANCE FROM HAS BEEN REQUESTED BY MFG,  LOCAL FIELD SUPPORT REPRESENTATIVE WILL TRAVEL TO THE SITE.
